# SDR ASOA2013061903857

- Difficulty date: June 4, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 23,410 hours, 21,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT SIGN AT LT OVERWING EXIT IS INOPERATIVE.  R & R SPLICE IAW ESPM 20-17-10.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
